# SDR MALA975699

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854MA
- Make and model: Dhav DHC8102
- Aircraft serial: 357
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light Receptacle
- Part number: BVO330012150
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, NOTICED ELECTRICAL SMELL EMANATING FROM ROW 3-4 AREA.  TROUBLESHOT PER MX CONTROL, FOUND THIRD OVERHEAD LIGHT ON RIGHT SIDE TO BE ARCING AT FORWARD CONNECTION.  PULLED AND COLLARED RIGHT MAIN BUS.  MAINTENANCE REPLACED FORWARD NR 3 LIGHT RECEPTACLE.  ALL CHECKED GOOD.  (M)
